Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Cymbalta??

I have just been put on cymbalta b/c of depression/anxiety. I started with the 30mg pill first and took it in the am but it made me so sick. Has anyone been on this drug and found a good time to take it so it doesn't upset your stomach?

Answer Question
 
Anonymous

Asked by Anonymous at 5:42 PM on Dec. 3, 2010 in Health

Answers (8)
  • When I was on it I took it right before I went to bed
    Moms_Angels1960

    Answer by Moms_Angels1960 at 6:14 PM on Dec. 3, 2010

  • yes i used to take it i had no side affects and it worked really good
    bekkaboo89

    Answer by bekkaboo89 at 6:30 PM on Dec. 3, 2010

  • My mom takes this. NO side effects, but she takes it before bed- so that she won't be sleepy during the day.
    Either is fine though, if you do take it in the mornings, you MAY find you will be a bit sleepy. Maybe not, everyone is different.


    This is a great medicine. Honestly, my mom recommends it to people fighting depression.
    Keep your chin up, and I hope this works for you!

    If not, you could try Lexapro, or Celexa, but I believe Cymbalta is the best! I've heard so many wonderful reviews about it.
    My mom used to be so depressed, she wouldn't get out of bed. Complete turn around!

    Good luck!!! HUGS
    khf22

    Answer by khf22 at 8:11 PM on Dec. 3, 2010

  • OMG! The first week was AWFUL! I decided that if it lasted more than 10 days I would not take it anymore. It is normal to have weird side effects for up to 2 weeks. but then it is great. I had so much more energy and felt so much better. I took it before bed with some melatonin because it made me sick but it also made me not sleep!! The side effects weaned aways and with in 2 weeks I felt better and no longer had the side effects.
    But_Mommie

    Answer by But_Mommie at 8:16 PM on Dec. 3, 2010

  • See what I mean, it is different for everyone!! I really hope it works for you :-)
    khf22

    Answer by khf22 at 8:22 PM on Dec. 3, 2010

  • no idea... sorry.
    asil

    Answer by asil at 3:58 PM on Dec. 4, 2010

  • Thank you so much ladies - you were all such a great help. I have work until Wed. and then I'm off for a week so I think I'll start Wed. night so it doesn't interfere w/ work. Hope you all have a Happy Holiday!!!!!
    Anonymous

    Comment by Anonymous (original poster) at 9:38 PM on Dec. 6, 2010

  • I am currently trying to wean off of it. I have only been on it for a couple months, but i have had decreased sex drive, dry mouth, increased insomnia, headaches, heart palpitations, panic attacks, irritability, aggression, severe mood swings, hostility, and worsening depression. And I am not alone, please check out www.cymbaltawithdrawal.com. it reassured me that i was not going crazy, but also worried me because it is hard to wean off of without withdrawal symptoms.
    HKittyCrzy

    Answer by HKittyCrzy at 2:36 AM on Feb. 17, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN